Timelike spherical curves according to equiform Bishop frame in 3-dimensional Minkowski space

  • N. Elsharkawy Tanta University, Al-Geish str., 31511, Tanta, Egypt
  • C. Cesarano International Telematic University Uninettuno, Corso Vittorio Emanuele II, 39, 00186 Rome, Italy
  • R.I. Dmytryshyn Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
  • A. Elsharkawy Tanta University, Al-Geish str., 31511, Tanta, Egypt
Keywords: Minkowski space, Bishop frame, spherical curve, equiform curvature
Published online: 2023-10-29

Abstract


In this paper, we study the equiform Bishop formulae for the equiform timelike curves in 3-dimensional Minkowski space where the equiform timelike spherical curves are defined according to the equiform Bishop frame. We establish a necessary and sufficient condition for an equiform timelike curve to be an equiform timelike spherical curve. Furthermore, we give certain characterizations of equiform spherical curves in 3-dimensional Minkowski space, which are timelike with an equiform spacelike principal normal vector.

Article metrics
PDF downloads: 183
Abstract views: 474
How to Cite
(1)
Elsharkawy N., Cesarano C., Dmytryshyn R., Elsharkawy A. Timelike Spherical Curves According to Equiform Bishop Frame in 3-Dimensional Minkowski Space. Carpathian Math. Publ. 2023, 15 (2), 388-395.

Most read articles by the same author(s)

1 2 > >>